# SDR AALA202211252481

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 13,792 hours, 5,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IL DOOR SLIDE IS FALLING OUT OF ITS BUSTLE. SECURED AND ADJUSTED SLIDE 1L GIRT AND GIRT BAR PER AMM 25-66-01.
